# SDR C2XA99IA029

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CABIN FLOOR PANEL 252DF AFT FLOOR SUPPORT CORRODED AT STATION 1213.  REMOVED AND REPLACED FLOORBEAM.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
